English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Correction to: The BR1 Scheme is Stable for the Compressible Navier-Stokes Equations (vol 77, pg 154, 2018)

MPS-Authors
/persons/resource/persons197650

Hindenlang,  F. J.
Numerical Methods in Plasma Physics (NMPP), Max Planck Institute for Plasma Physics, Max Planck Society;

Locator
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
Citation

Gassner, G. J., Winters, A. R., Hindenlang, F. J., & Kopriva, D. A. (2018). Correction to: The BR1 Scheme is Stable for the Compressible Navier-Stokes Equations (vol 77, pg 154, 2018). Journal of Scientific Computing, 77(1), 201-203. doi:10.1007/s10915-018-0702-1.


Cite as: http://hdl.handle.net/21.11116/0000-0002-1BF4-D
Abstract
There is no abstract available